RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 287–297 (Mi mz5643)  

Principles of uniform boundedness

P. P. Zabreiko, E. I. Smirnov


Full text: PDF file (851 kB)

English version:
Mathematical Notes, 1984, 35:2, 151–156

Bibliographic databases:

UDC: 513.88
Received: 15.06.1981

Citation: P. P. Zabreiko, E. I. Smirnov, “Principles of uniform boundedness”, Mat. Zametki, 35:2 (1984), 287–297; Math. Notes, 35:2 (1984), 151–156

Citation in format AMSBIB
\Bibitem{ZabSmi84}
\by P.~P.~Zabreiko, E.~I.~Smirnov
\paper Principles of uniform boundedness
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 287--297
\mathnet{http://mi.mathnet.ru/mz5643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739657}
\zmath{https://zbmath.org/?q=an:0558.46004|0539.46004}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 151--156
\crossref{https://doi.org/10.1007/BF01139869}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900030}


Linking options:
  • http://mi.mathnet.ru/eng/mz5643
  • http://mi.mathnet.ru/eng/mz/v35/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020